# SDR IXXA20121011030O

- Difficulty date: October 11, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 76,758 hours, 36,246 cycles
- Engine: Ge CF680A2
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Condition: Damaged
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE ACFT HAD A VIBRATION ON THE RT ENGINE (BIRD STRIKE) AND THE CREW REJECTED TAKE OFF AT 100 KTS.  THE ACFT RETURNED BACK TO THE GATE WHERE MX PERSONNEL PERFORMED A HIGH ENERGY STOP INSPECTION IAW AMM 5-51-14. FURTHER INSP OF THE RT ENGINE REVEALED DAMAGE TO FAN BLADES 11, 12, 13, 14 AND THE STATOR SEAL WAS LOOSE AT THE 2 O'CLOCK POSITION. THERE WAS NO DAMAGE TO THE TURBINE BLADES AND NO DEBRIS FOUND AT THE EXHAUST OR INLET SECTIONS.  R & R SPINNER IAW AMM 72-31-01. R & R DAMAGED BLADES IAW AMM 72-31-02 AND PERFORMED TRIM BALANCE IAW AMM 72-31-00. OPS CHECKED GOOD. FAN VIBRATION AT 1.1 AT 97.6 N1.
